Orgasm disorder effect of Risperdal

We have 274 consumer reports for Risperdal. Orgasm disorder effect occurred in 1%.

Patients statistics on Orgasm disorder side effect for Risperdal

Female
Male

Average weight in Lbs
156.53
198.42

Average height in Ft
5′ 6″
6′

Average age
39
31

Risperdal Circle Diagram 3 consumers of 274 reported about Orgasm disorder

  1. Jessica T. Quarles says:
    5.0 rating

    Risperdal for Psychosis

    I have gained 8 kg under Risperdal consta in a relatively short time. Furthermore, it was applied to me in spite of heart failure (right thigh block) – since it is prolonging QT interval was warned in the Wikipedia under contraindications. As part of the current hospital stay, I have thereby received anxiety attacks associated with heartache (fear-flutter, stings). The doctors here hardly care about the side effects. since it was sprayed on depot I feel pretty helpless with the drug. I can only advise against it. get extreme pimples, no orgasm, no sense of sexuality. at the beginning of two, three weeks only visual impairment (short-sightedness), which disappeared after its own reduction of the dose (secret swallowing of the oral gift which was administered to the depot).

  2. Monty S. Hammel says:
    4.5 rating

    I took Risperdal 6 months the effectiveness was ok. It hardly makes you tired. After about four months of taking it I was then Stammpatient the urologist it came to significant sexual dysfunction in particular erectile dysfunction libido and pain in the penis and testes, also I have the impression of a creeping penile retraction (shrinking) what I experience with some severe pain, only the Morgenerektion, which comes every now and then reached halfway normal size almost no GV more possible. I stopped it about 8 months ago but there are no signs of improvement on the contrary !! Potency drugs like Levitra help but also only the erection. Testosterone replacement therapy provides for violent interactions and in part achieves the opposite of what it is supposed to do. I feel with the situation left alone by the doctors, general practitioners and urologists can not help me because no one can tell me what the drug is exactly in the body and if it degrades, psychiatrists do not want to know of side effects and Lanzeitschäden (probably it would be psychosomatic ) I am after 8 months hardly hope for recovery will now try to obtain from the health insurance company to take over impotence Furthermore, I will speak with a lawyer about recourse claims against the manufacturer for long-term damage while I make little hope in the second. Conclusion: There is no disease in open psychiatry that justifies the administration of such a substance !!